# SDR MALA954511

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3186 - ON APPROACH, THE RT GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  ALL OTHER GEAR INDICATIONS WERE NORMAL.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, MAINTENANCE CLEANED AND LUBED ALL OF THE RT GEAR'S MICROSWITCHES.  (W)
